# SDR 2007UALA04098

- Difficulty date: October 7, 2007
- Submitted: October 9, 2007
- Operation: Air carrier
- Aircraft: N426UA
- Make and model: Airbus A320-232
- Aircraft serial: 510
- Aircraft time: 44,088 hours, 15,890 cycles
- Engine: Iae V2527A5
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EEL LIGHT OUT AT SEAT 6C.    10-19-07    FOUND WIRING DAMAGED AT SEAT 6C.    REPAIRED EEL LIGHT WIRING AT SEAT 6C.
